# SDR 2011F00172

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N546CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605524
- Aircraft time: 6,029 hours, 4,369 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: False Indication
- Location: Rt Mlg
- Part time: 6,029 hours, 4,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT LANDING GEAR ACTUATOR GAVE A FALSE INDICATION, CONFLICTING WITH THE INDICATION OF THE SQUAT SWITCH GIVING A FALSE LOW BRAKE PRESSURE/ANTI SKID INOP WARNING.
